| Model Number |
1013470-080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The 5.00x200mm armada balloon dilatation catheter (bdc) referenced in b5 is filed under a separate medwatch report number.
Event or Problem Description
It was reported the procedure was to treat the superficial femoral artery with moderate calcification.The 5.00x200mm armada balloon dilatation catheter (bdc) was advanced to the target lesion and during inflation to nominal pressure the balloon ruptured.The bdc was removed without issue from the patient.Then, a 6.00x80mm armada bdc was advanced to the target lesion and during inflation for 1 minute, the balloon ruptured before reaching nominal pressure.The device was removed, without issue, from patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.Two abbott balloons were used to complete the procedure.No additional information has been provided.